I got Nexplanon inserted September 11 and on September 18 I had unprotected intercourse with my boyfriend. Along with Nexplanon we had used spermicide. He did came in me. On September 28th I started spotting brown, pink and red ( sometimes a little sometimes a lot when I wiped but never a lot on pad). This lasted until Oct 10, making it spotting for 12 days. A week later on Oct 18, i got my period. Could the spotting be implantation bleeding or side effect from Nexplanon?
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2015 • 1 answer
Posted 17 Feb 2016 • 2 answers
Posted 21 Jul 2016 • 0 answers
Posted 30 Sep 2016 • 0 answers
I'm currently on Nexplanon for almost a year & also just stared the pill with it. Is it possible for
Posted 2 Nov 2016 • 0 answers